American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] W. M. Greenlee. A two parameter peturbation estimate . Proc. Amer. Math. Soc. 24 (1970) 67-74. MR 0284866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Franklin T. Iha and C. F. Schubert. The spectrum of partial differential operators on $L\sp{p}\,(R\sp{n})$ . Trans. Amer. Math. Soc. 152 (1970) 215-226. MR 0270211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. F. Webb. Nonlinear evolution equations and product integration in Banach spaces. . Trans. Amer. Math. Soc. 148 (1970) 273-282. MR 0265992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerome A. Goldstein. An asymptotic property of solutions of wave equations . Proc. Amer. Math. Soc. 23 (1969) 359-363. MR 0250125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard B. Lavine. Absolute continuity of Hamiltonian operators with repulsive potential. . Proc. Amer. Math. Soc. 22 (1969) 55-60. MR 0247529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert D. Moyer. On the nonidentity of weak and strong extensions of differential operators . Proc. Amer. Math. Soc. 19 (1968) 487-488. MR 0222720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marvin Shinbrot. Asymptotic behavior of solutions of abstract wave equations . Proc. Amer. Math. Soc. 19 (1968) 1403-1406. MR 0231246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Engert. A characterization of differential operators . Proc. Amer. Math. Soc. 18 (1967) 87-93. MR 0205112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Erik Balslev. The essential spectrum of elliptic differential operators in $L\sp{p}(R\sb{n})$ . Trans. Amer. Math. Soc. 116 (1965) 193-217. MR 0190524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Schechter. Coerciveness in $L\sp{p}$ . Trans. Amer. Math. Soc. 107 (1963) 10-29. MR 0146690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1